Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Low HCG levels. Inconclusive transvaginal ultrasound. Having stomach cramps

hi.. i am about 14dpo and my hcg level is 36. my doctor seems sort of concerned that this is low.. any thoughts? it has me worried.. she did an internal and said my cervix looks good, and an ultrasound transvaginal was inconclusive, but she said it may just be to early to see anything... i have had very mild mestrual like cramps but they just come and go every so often... usually in evening they seem to be there...
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi. 14 days over ,if dates are not wrong means it should show up in scan at this stage but acc. to hcg levels pregnancy is definitely there . Hcg levels >25 means pregnancy is positive and if uterine cavity empty one must look for any ectopic pregnancy.Another way to go about this is to repeat hcg levels after 48 hours and see for doubling time.Thanks.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor